# SDR ASAA0873543

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CORROSION ON TOP OF FLOORBEAM BS 986.5 RBL 4 RBL 23.  AFT PASSENGER CABIN CORROSION ON TOP OF FLOORBEAM BS 986.5 RBL 4 RBL 23 REPAIRED IAW ERO 8676 AND EA 5320 01853.  PERFORM FIRST STAGE DTA INSP REQUIREMENTS WITHIN 12 MONTHS FROM 19 SEP 08.  SEAMC BILL NOTIFIED.
